Have trouble walking, itching all over the body, gastric parisis, loss of balance, cornea edema, loss of energy and depression.
I took only 2 doses and could hardly walk. I went to a sports medecine Doc who sees a couple cases a month. He said only time would heal me. It has been more than a month and I finally am walking without a limp. Only 2 does of Levaquin! I did read somewhere that magnesium supplements would help. Give yourself time.
Paula; The best you can do is listen to James there really is not a lot that can be done. and it should work itself out. It would be a good Idea to let your Pharmacist know that you can't take any of the medications that are in the Levoquin family. So years later a doctor does not slip you one and you don't know it also, have it put on your medical chart. They are still learning more and more about these medications and still are being prescribed way too much. Chuck1957
Guys, I'm really scared. My doctor prescribed me 14 doses of levofloxacin over 2 weeks for a sinus. I only took 2 doses and went to the emergency feeling dizzy, having a panic attack and I wasn't feeling my left arm. When I got there my heartbeat was something like 159 bpm and high pressure (17/12) which was strange because my pressure is low. I cut this drug after the second dose two days ago but I'm still feeling weird. Here in Brazil we only get general physicians at the wekeend and I have to wait until tomorrow to find a specialist to help me to deal with these side effects. I read almost every thread even from 5 or 6 years ago here at the forum but I couldn't find a proper way to deal with the pain and I'm also freaking out. Most of people said they took levofloxacin at least 5 or 6 times and I can't believe it that a simple antibiotic can do this kind of harm to people. Should I eat food rich in magnesium to deal with the bone and muscle pain or wait until I take a complete blood exam? Sorry for my english, I'm freaking in here.
I had to face this problem after being given Levaquin for a bad case of diverticulitis. Fortunately, I did not suffer the adverse side effects. But after doing much research, I have concluded that I was "lucky" that I didn't have any of these extreme side effects. But all this said, I will have it noted on my chart that i am "allergic" to levaquin. I have been told that the second go round could turn out with serious side effects, for all of the reasons that have been posted here!
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2010 • 2 answers
Posted 20 Jan 2011 • 3 answers
Posted 21 Jun 2012 • 3 answers
Posted 26 Aug 2014 • 4 answers
Posted 28 Apr 2015 • 4 answers